# SDR SWIA2022122967056

- Difficulty date: December 14, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 20,972 hours, 11,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mechanic Error
- Location: Frm 27
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT INBD SEAT TRACK DRILL-UP HAS FASTENER HOLES MIS-LOCATED AT FR 27. REMOVED AND REPLACED R/H I/B SEAT TRACK AT FR 23-34 IAW ETD2022-170-036935 AND SRM 51-40-08.
